# SDR SWAA000733

- Difficulty date: April 17, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 57,492 hours, 62,067 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546557
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 2 FRAMES CRACKED, STRINGER 20R, BS 887 AND BS 907.  REPAIRED FRAMES PER SRM.
